# SDR AALA981237

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME HAD 2 DEEP DENTS AT STATION 540 BETWEEN STRINGER 25L AND STRINGER 24L.  CUTOUT DAMAGE, INSTALLED DOUBLER PER SRM 53-10-4.  (M)
